# SDR P5CA2016120200302

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,416 hours, 2,333 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu Oil Trans
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU OIL QTY MESSAGE .   APU OIL QTY TRANSMITTER P8 CONNECTOR CLEANED AND TORQUED IAW AMM 49-94-04 OPS CHECK NORMAL.
